# SDR R61A2021010900013

- Difficulty date: December 17, 2020
- Submitted: January 9, 2021
- Operation: Air carrier
- Aircraft: N204JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000243
- Aircraft time: 27,664 hours, 19,771 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: 17031033005
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK INSPECTION LT WING LEADING EDGE NR 2 SLAT OUTBOARD TRACK CUTOUT CRACK FOUND ON UPPER SURFACE.  LT WING LEADING EDGE SLAT NR 2 OUTBOARD TRACK CUT OUT REPAIRED, IAW SRM 52-49-01 R6 HFEC CUTOUT.  NO CRACKS FOUND.  SEE AWS FOR DETAILS TWO 32889-18.
